Equilibrio Monetario y Ajuste Internacional
Bibliographic Data
| ID | 3882079 |
|---|---|
| Authors | Julio H G Olivera (corresponding author) |
| Year | 1962 |
| Volume | 2 |
| Issue | 2 |
| Pages | 45 |
| Publication date | 1962-07-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | Desarrollo Económico (JOURNAL) |
| Journal identifiers | ISSN: 0046-001X • E-ISSN: 1853-8185 |
| Publisher | JSTOR (PUBLISHER) |
| DOI | 10.2307/3465690 |
| OpenAlex | W2796845042 |
| Language | ES |
| Citations received | 1 |
| Citations per year | 0.5 |
|---|---|
| Citation span | 2024 - 2024 (1) |
| Highly cited | No |